Hokkaido Mathematical Journal

Graded weak comultiplication modules

Rashid ABU-DAWWAS, Malik BATAINEH, and Adeela DA'KEEK

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Let $G$ be a group with identity $e$, $R$ be a $G$-graded ring and $M$ be a $G$-graded $R$-module. In this article, we introduce the concept of graded weak comultiplication modules. A graded $R$-module $M$ is said to be graded weak comultiplication if for every graded prime $R$-submodule $N$ of $M$, $N=(0:_{M}I)$ for some graded ideal $I$ of $R$. We study graded weak comultiplication modules and give several results.

Article information

Source
Hokkaido Math. J., Volume 48, Number 2 (2019), 253-261.

Dates
First available in Project Euclid: 11 July 2019

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1562810507

Digital Object Identifier
doi:10.14492/hokmj/1562810507

Mathematical Reviews number (MathSciNet)
MR3980941

Zentralblatt MATH identifier
07080093

Subjects
Primary: 13A02: Graded rings [See also 16W50]

Keywords
graded weak comultiplication modules graded multiplication modules graded modules

Citation

ABU-DAWWAS, Rashid; BATAINEH, Malik; DA'KEEK, Adeela. Graded weak comultiplication modules. Hokkaido Math. J. 48 (2019), no. 2, 253--261. doi:10.14492/hokmj/1562810507. https://projecteuclid.org/euclid.hokmj/1562810507


Export citation